MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIGMA STAB+ INS 12.5MM SZ3; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US PFC SIGMA STAB+ INS 12.5MM SZ3; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 96-2731
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 05/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon did a poly exchange while doing a manipulation of the knee.No additional information available.Doi: (b)(6) 2019.Dor: (b)(6) 2020.Right knee.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
PFC SIGMA STAB+ INS 12.5MM SZ3
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10135377
Report Number1818910-2020-13508
Device Sequence Number2823474
Product Code JWH
UDI-Device Identifier10603295244066
UDI-Public10603295244066
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K963117
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-2731
Device Catalogue Number962731
Device Lot NumberJ40U42
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/29/2020
Supplement Date Received by Manufacturer07/01/2020
Initial Report FDA Received Date06/09/2020
Supplement Report FDA Received Date07/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC SIGMA STAB+ INS 12.5MM SZ3; PFC SIGMA STAB+ INS 12.5MM SZ3
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient Weight82